Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

109 Publications


2003 | Journal Article | IST-REx-ID: 166 | OA
T. D. Browning and M. Swarbick Jones, “Counting rational points on del Pezzo surfaces of degree 5,” Proceedings of the Bonn session in analytic number theory and diophantine equations, vol. 360, 2003.
View | Download None (ext.) | arXiv
 

2003 | Journal Article | IST-REx-ID: 1959
P. Holt, D. Morgan, and L. A. Sazanov, “The location of NuoL and NuoM subunits in the membrane domain of the Escherichia coli Complex I: implications for the mechanism of proton pumping,” Journal of Biological Chemistry, vol. 278, no. 44, pp. 43114–43120, 2003.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 1960
L. A. Sazanov, J. Carroll, P. Holt, L. Toime, and I. Fearnley, “A role for native lipids in the stabilization and two dimensional crystallization of the Escherichia coli NADH ubiquinone oxidoreductase (complex I),” Journal of Biological Chemistry, vol. 278, no. 21, pp. 19483–19491, 2003.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 205
T. D. Browning, “Counting rational points on cubic and quartic surfaces,” Acta Arithmetica, vol. 108, no. 3, pp. 275–295, 2003.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 206
T. D. Browning, “A note on the distribution of rational points on threefolds,” Quarterly Journal of Mathematics, vol. 54, no. 1, pp. 33–39, 2003.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 207
T. D. Browning, “Sums of four biquadrates,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 134, no. 3, pp. 385–395, 2003.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 208
T. D. Browning, “Counting rational points on diagonal quadratic surfaces,” Quarterly Journal of Mathematics, vol. 54, no. 1, pp. 11–31, 2003.
View | DOI
 

2003 | Conference Paper | IST-REx-ID: 2337 | OA
É. Lieb and R. Seiringer, “Bose-Einstein condensation of dilute gases in traps ,” presented at the Differential Equations and Mathematical Physics, 2003, vol. 327, pp. 239–250.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2354 | OA
R. Seiringer, “Ground state asymptotics of a dilute, rotating gas,” Journal of Physics A: Mathematical and Theoretical, vol. 36, no. 37, pp. 9755–9778, 2003.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2357 | OA
É. Lieb, R. Seiringer, and J. Yngvason, “Poincaré inequalities in punctured domains,” Annals of Mathematics, vol. 158, no. 3, pp. 1067–1080, 2003.
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2003

Search

Filter Publications